# SDR CA080418004

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 14,279 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: VT2E16231
- Condition: Damaged
- Location: Prop Spinner
- Part time: 35 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED A CALL REGARDING DAMAGE THAT OCCURRED TO THE PROP BACKING PLATED ON A TURBO BEAVER WE COMPLETED REG, C-FOEU. THIS DAMAGE IS THE RESULT OF OUR INSTALLATION OF OUR PROP POSITION TRANSMITTER MOD STCSA 98-46, VT2E 1623.  IDENTIFIED THE PROBLEM TO BE THE INCOMPATIBILITY BETWEEN THE PROP SPINNER BACKING AND OUR POSITION INDICATOR. THE BACKING PLATE IN QUESTION HAS A DIFFERENT PROFILE FROM THE ONES THAT WE HAVE SEEN BEFORE. COMPARED THIS PROBLEM BACKING PLATE TO OUR A/C AND THERE IS A BIG DIFFERENCE, OURS ALLOWS ALMOST .5 CLEARANCE AND THERE IS NO INTERFERENCE WITH THE CAM ROD THROUGH THE TOTAL MOTION.   MFG NEEDS TO IDENTIFY THIS COMPATIBILITY ISSUE IN THE STC AND FOR THE INTERIM SEND OUT A SL TO THE OPERATORS WHO HAVE PURCHASE THIS KIT, THERE NEEDS TO BE A INSP OF THE PROP SPINNER BACKING PLATE FOR DAMAGE. (TC NR 20080418004)
